# SDR SIMA20130322007

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 22,917 hours, 20,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 3260,  EMERGENCY LIGHTS WERE DISCOVERED TO BE ON DURING THE NIGHT,  EMERGENCY LIGHTS WERE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY BATTERY PACK IAW AMM 23 50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
